# SDR HEEA084197

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,103 hours
- Engine: Allsn 250C*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487129110
- Part serial: 127
- Condition: Intermittent
- Location: Engine N1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT INTERMITTENT. REPLACED WITH SERVICEABLE PART.
